# SDR YENA2023013100084

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 23,987 hours, 4,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FAULT EPSU-EMERGENCY POWER SUPPLY UNIT 14WL MESSAGE IN OPERATIONAL EME RGENCY LIGHT TEST IN PASSENGER CABIN;  PERFORMED FAULT CONFIRMATION IAW TSM 33-51-00-810-822-A. REMOVED AND REPLACED EPSU (14WL) IAW AMM 33-51-38-000-001-A AND AMM 23-51-38-400-001-A. REMOVED AND REPLACED BATTERY EPSU (14WL) IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. PERFORMED OPERATIONAL TEST EPSU IAW AMM 33-51-00-710-001-A. PERFORMED INTERFACE AND POWER-UP TEST OF THE CABIN INTERCOMMUNICATION DATA SYSTEM IAW AMM 23-73-00-740-005-B. THE TESTS ARE OK.
